# SDR DALA2025022101373

- Difficulty date: February 20, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 77,114 hours, 29,799 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6705 CRACK ON FLOOR BEAM STA 700 AT RBL 20 IN FWD CARGO COMPARTMENT CEILING AREA. CORRECTIVE ACTION: SUMMARY OF NRC 00325: FLOOR BEAM STA 700 AT RBL 20 IN FWD CARGO COMPARTMENT CEILING AREA WAS REPAIRED PER ERA 623819-14 REV. ORIGINAL. (0819908)
